MAUDE Adverse Event Report: HOLOGIC, INC. ATEC; 9G INTRODUCER LOCALIZATION SET FOR ATEC 0914-12MR HANDPIECE

HOLOGIC, INC. ATEC; 9G INTRODUCER LOCALIZATION SET FOR ATEC 0914-12MR HANDPIECE
Model Number ILS 0914-12
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not yet been returned therefore, a failure analysis of the complaint device cannot be completed.If the device is returned and evaluation completed, a supplemental medwatch will be filed device history record (dhr) review was conducted for the reported identification number.The lot was released meeting all qa specifications.(b)(4).
 
Event or Problem Description
It was reported a physician performed a breast biopsy procedure on (b)(6) 2018 and the tip of the plastic introducer remained inside the patient.The physician removed the piece and completed the procedure.There was no patient injury.The patient was discharged home.
 
Additional Manufacturer Narrative
Corrected data in sections: common device name- numbers 2, 4.And g5, number 5.

Brand Name
ATEC
Common Device Name
9G INTRODUCER LOCALIZATION SET FOR ATEC 0914-12MR HANDPIECE
Manufacturer (Section D)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
MDR Report Key7602845
Report Number1222780-2018-00133
Device Sequence Number10993083
Product Code KNW
UDI-Device Identifier15420045503199
UDI-Public(01)15420045503199(10)17F09R
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K042290
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date06/09/2019
Device Model NumberILS 0914-12
Device Catalogue NumberILS 0914-12
Device Lot Number17F09R
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/01/2018
Supplement Date Received by Manufacturer07/09/2018
Initial Report FDA Received Date06/14/2018
Supplement Report FDA Received Date07/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1